Skip to content

Detail of publication

Citation

Duník, J. and Šimandl, M. : Design of square-root derivative-free smoothers . Proceedings of the 7th international Ph.D. workshop: Young generation viewpoint, p. 33-41, Ústav teorie informace a automatizace, Akademie věd České republiky, Praha, 2006.

Abstract

Local state estimation approaches for nonlinear stochastic systems are considered. The derivative-free unscented transformation is introduced and used in the design of a local smoothing algorithm. Its numerical properties are discussed and improved by the derivation of the square-root smoothing algorithm. The numerical properties of proposed algorithms are illustrated in a numerical example.

Detail of publication

Title: Design of square-root derivative-free smoothers
Author: Duník, J. ; Šimandl, M.
Language: English
Date of publication: 25 Sep 2006
Year: 2006
Type of publication: Papers in proceedings of reviewed conferences
Title of journal or book: Proceedings of the 7th international Ph.D. workshop: Young generation viewpoint
Page: 33 - 41
ISBN: 80-903834-1-6
Publisher: Ústav teorie informace a automatizace, Akademie věd České republiky
Address: Praha
Date: 25 Sep 2006 - 30 Sep 2006
/ /

Keywords

stochastic systems, nonlinear systems, state estimation, estimation theory, smoothing

BibTeX

@INPROCEEDINGS{DunikJ_2006_Designofsquare-root,
 author = {Dun\'{i}k, J. and \v{S}imandl, M.},
 title = {Design of square-root derivative-free smoothers},
 year = {2006},
 publisher = {\'{U}stav teorie informace a automatizace, Akademie v\v{e}d \v{C}esk\'{e} republiky},
 journal = {Proceedings of the 7th international Ph.D. workshop: Young generation viewpoint},
 address = {Praha},
 pages = {33-41},
 ISBN = {80-903834-1-6},
 url = {http://www.kky.zcu.cz/en/publications/DunikJ_2006_Designofsquare-root},
}